# SDR REXA2012022000266

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 21,908 hours, 19,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FA FLASHLIGHT BATTERY IAW AMM 25-61-04, OPS CHECKED GOOD.
